# SDR 2012FA0000279

- Difficulty date: February 19, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- Aircraft: N624VA
- Make and model: Airbus A320-214
- Aircraft serial: 2778
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347220922000
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CABIN FLOORBEAM TOP SURFACE AT FRAME 66, 28" RT OF CENTERLINE, CORROSION MEASURED LENGTH 2" X WIDTH 2" X DEPTH .028" OUT OF LIMITS, SRM 53-00-14.
